# SDR SCNA99658

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 System
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE OVERWING LEFT ATTENDANT OXYGEN MASK DID NOT OPEN DURING TEST.  RESET LATCHING MECHANISM IAW DC10 MM 352000.  PERFORMED SUCCESSFUL OPERATIONAL CHECK IAW DC10 MM 352000.
